# SDR 2002F00642

- Difficulty date: April 4, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6418 - PHX-COS - RETURNED TO PHX DUE TO AIRCRAFT WOULD NOT PRESSURIZE IN FLIGHT.  AFTER AN UNEVENTFUL LANDING MAINTENANCE WAS CALLED.  MAINTENANCE FOUND A BAD PUSH ROD ASSY IN MAIN CABIN DOOR.  MAINTENANCE REPLACED THE PUSH ROD.  OP CHECKS GOOD.  (M)
